Hi, Ferret! It's very likely. Tramadol is a very strong medication with the potential for dependency:
"Typically, it takes about 3-4 weeks of continuous use for someone to become tramadol dependent. The longer you take tramadol and the higher the dose, the more likely you are to develop a dependence."
If you're taking tramadol for chronic pain and these dosages have become ineffective you should notify your prescribing doctor ASAP.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 3 answers
Posted 26 Mar 2012 • 10 answers
Posted 3 Sep 2012 • 5 answers
Posted 4 May 2015 • 4 answers
I have been taking tramadol 3 X 100mg a day my Dr then added gapabentin 100 day yesterday I took my?
Posted 21 Jul 2017 • 0 answers